Addiction Survivors

Notices

Reply
Unread 10-08-2013, 04:29 PM   #1
neonikolas
Junior Member
 
Posts: 1
Default Is Subutex ruining my Klonopin?

Ive been taking subutex for about 6 months now and Ive noticed that my klonopin doesnt have ANY effect on me whatsoever anymore. It used to be my glorious medication that pulled me out of depression and made me feel GOOD. Unfortunately, I can take up to 20 mg of Klonopin and NOT get any effect. Which is scary because I cant believe Im not feeling anything! Im thinking the subutex is effecting a part of my brain that the klonopin would normally treat. Has anyone else had similar problems? Im talking to my doctor today and hoping he switches me to valium for a few weeks to a month so I can lower my tolerance on klonopins, and I really think that will help. If anyone has any suggestions please let me know. Should I not take the klonopin for like 14 days, and then take some? Lower my tolerance and then take some is the idea. Im kind of stuck here, please someone validate that the subutex is ruining the klonopin, because everything inside me is telling me that the the subutex is blocking the klonopin.
neonikolas is offline   Reply With Quote
Unread 10-08-2013, 04:46 PM   #2
julie48
Senior Member
 
julie48's Avatar
 
Posts: 1,275
Default

Hi, there is no way the subtex is blocking the Klonipin. It only block opiates, which Klonipin is not. I have been on subs for 3.5 years and Klonipin even longer and have never had a problem. And why in the world would you take 20mg of Klonipin?? Please talk to your doctor about this, it makes no sense. Keep us updated and welcome. Julie
julie48 is offline   Reply With Quote
One User Says Thank You to julie48 For This Useful Post:
Thank You (10-09-2013)
Unread 02-11-2014, 12:43 PM   #3
AndyZ
Junior Member
 
Posts: 3
Default

OMG... How can you treat depression with klonopin???? It is used to control seizures in epilepsy and for the treatment of panic disorder and as a sedative in some cases, not an antidepressant.

While I was on my AD's, I had klonopin for panic attacks on the side and I stressed out and was thinking about addiction when I had 4mg/day but hearing about 20mg...

This is very serious situation. Klonopine long term side effects are catastrophic and most are irreversible.
AndyZ is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off




All times are GMT -4. The time now is 02:11 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors